MathSciNet Relay Station
MathSciNet bibliographic data
MR1948095 (2003j:05125) 05E05
Aval, J.-C.; Bergeron, N. Catalan paths and quasi-symmetric functions. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1053–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement